# SDR 2A6R2024112104

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N639ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0563
- Aircraft time: 9,374 hours, 39,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION AND DENT / DEBOND DAMAGE WERE DISCOVERED ON THE COCKPIT FLOOR UPPER AND LOWER SKIN PANELS (PN: L533M1014217 & L533M1014218).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2024-2045, ISSUE A DATED 28 JUN 2024.
